Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1997, Issue 482

Issues

Integrality of two variable Kostka functions.

Friederich Knop
Published Online: 2009-12-08 | DOI: https://doi.org/10.1515/crll.1997.482.177

About the article

Published Online: 2009-12-08

Published in Print: 1997-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1997, Issue 482, Pages 177–190, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1997.482.177.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Laura Colmenarejo, Charles Dunkl, and Jean-Gabriel Luque
Symmetry, 2018, Volume 10, Number 11, Page 541
[2]
Alain Lascoux, Eric M. Rains, and S. Ole Warnaar
Transformation Groups, 2009, Volume 14, Number 3, Page 613

Comments (0)

Please log in or register to comment.
Log in